





Riverland Mallee Coorong Local Health Network Governing Board

Date: Time: Venue:	Thursday 29 September 2022 11.00 am – 2.00 pm (including Lunch) Waikerie Hospital/TEAMS
Members:	Peter Joyner (PJ) – Chair, Elaine Ashworth (EA), Claudia Goldsmith (CG),
	Mel Ottaway (MO), Fred Toogood (FT)
Attendees:	Wayne Champion (WC) – CEO, Ken Brown (KB) – A/CFO, Sharon Wingard (SW) - DAH
Guests:	Karen Hollitt (KH) - EDONM, Anne McKinlay (AM) – QRS Manager
	Cathy Teager, Manager Ageing and Disability Reform, RSS
Apologies:	Craig Lukeman (CL) – CFO
Minute taker:	Jeanette Brown (JB)

Acknowledgement

We would like to acknowledge the Aboriginal custodians of the Land and waters we are meeting upon today. We respect their spiritual relationship with their country and acknowledge that their cultural beliefs are an important focus of their past, present and future. We also pay respect to the cultural authority of Aboriginal people in attendance from other areas.

ltem no.	Item	Member	Page no.	Timing
1	PRESENTATION			11.00am
1.1	Cathy Teager, Manager Ageing and Disability Reform, RSS			30 mins
2	IN CAMERA DISCUSSION			11.30am
3	MEETING OPENING			11.50am
3.1	Acknowledgement / Present and Apologies	PJ	-	
3.2	Interests and Conflicts Disclosure Log	All	5 - 6	
3.3	Confirmation of Minutes from the meeting held 25 August 2022	PJ	7 - 14	5 mins
3.4	Review Actions Log	PJ	15 - 16	
3.5	Review Board Work Plan	PJ	17 -18	

OFFICIAL

4	MATTERS FOR DECISION			11.55am	
4.1	RMCLHN Board Committee Updated Terms of Reference (Finance Committee and Audit & Risk Committee)	PJ	19 -42	5 mins	
4.2	RMCLHN Midwifery Model of Care	WC	43 - 78		
5	MATTERS FOR DISCUSSION			12.00pm	
5.1	Board Aboriginal representation update	WC/PJ	Verbal		
5.2	Board Member potential candidate pool	WC/PJ	Verbal	-	
5.3	RMCLHN Environmental Sustainability Report	WC	79 – 84	-	
5.4	Board Action Plan Update	WC/PJ	85 - 90	25 mins	
5.5	Communications Strategies Update	WC	Verbal	-	
5.6	RMCLHN Communications Activities Quarterly Report	WC	91 - 94		
5.7	RMCLHN Draft 2022-23 Service Agreement	WC	95 - 130		
	LUNCH			12.30pm	
6	STANDARD AGENDA ITEMS FOR DISCUSSION			1.00 pm	
6.1	Performance Reports 6.1.1 Finance and FTE Report 6.1.2 KPI Monthly Performance Report 6.1.3 People and Culture Report 6.1.4 Quality and Safety Reports	CL/ WC/ LG	131 – 134 135 - 138 139 – 142 143 – 174 175 – 192	25 mins	
6.2	RMCLHN Planning Update	WC	193 – 196	5 mins	
7	MATTERS FOR NOTING	I		1.30 pm	
7.1	Chairperson Report	PJ	197 -198		
7.2	Chief Executive Officer Report	WC	199 – 202		
7.3	COVID-19 Update	WC	Verbal	10 mins	
7.4	RMCLHN Health Advisory Council Conference Report	WC	203 - 220		
8	MATTERS FOR INFORMATION			1.40 pm	
8.1	RMCLHN Board Finance Committee 8.1.1 - Minutes 25 August 2022 (Draft) 8.1.2 – Chair Update	CG	221 – 228 Verbal	10 mins	

8.2	RMCLHN Board Clinical Governance Committee 8.2.1 - Minutes 25 August 2022 (Draft) 8.2.2 – Chair Update	EA	229 – 240 Verbal	
8.3	RMCLHN Board Aged Care & Disability Governance Committee 8.3.1 – n/a 8.3.2 – Chair Update	МО	Verbal	
8.4	RMCLHN Board Audit & Risk Committee 8.4.1 - Minutes 24 August 2022 (Draft)	PJ	241 – 252	
8.5	 RSS Governance Committee 8.5.1 RSS Governance Committee Meeting Minutes July 2022 (approved) 8.5.2 RSS Governance Committee Meeting Minutes August 2022 (draft) 8.5.3 RSS Governance Committee Meeting Summary August 2022 8.5.4 RMCLHN Representative Update 	МО	253 – 258 259 – 264 265 – 266 Verbal	
9	ITEMS APPROVED BY CEO FOR NOTING - NII			
10	CORRESPONDENCE			1.50pm
10.1	Incoming 10.1.1 J Richter – SA Oral Health Plan Progress report 10.1.2 ACSQC - Barmera Aged Care 10.1.3 Briefing to LHN Board Chairs and CEOs re PAS & EMR 10.1.2 Department of Health & Ageing - Variation of Conditions	wc	267 - 300 301 - 310 311 - 314 315 - 316	
10.2	Outgoing 10.2.1 Dr Jerida Burgess – Junior Doctor of the Year	WC	317 – 318	
11	MEETING FINALISATION		1.55 pm	
11.1	Questions / Comments	PJ	-	
11.2	Review actions to be taken	PJ	-	
11.3	Meeting Evaluation/Suggestions	PJ		

Meeting Close: 2.00 PM

Next Meeting:	Date: Thursday 27 October 2022
	Time: 1.30pm – 4.00 pm
	Location: Murray Bridge Hospital / Teams
Note:	Annual Public Meeting
	Tailem Bend Town Hall, 7.30 -8.30 pm
	(following Murray Bridge and Coorong HACs AGMs 6.30 – 7.30pm)

Apologies:

THIS PAGE IS INTENTIONALLY LEFT BLANK